# SDR DL767040123

- Difficulty date: January 31, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 65,613 hours, 31,930 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 211002939
- Part serial: 172009
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT THE CREW REPORTED, GOT A RT RECIRC FAN INOP LIGHT ACCOMPANIED BY A STRONG PUNGENT ODOR.  THE ODOR WENT AWAY WHEN BOTH RECIRC FANS WERE TURNED OFF.  ALSO PULLED THE CIRCUIT BREAKER FOR THE RT RECIRC FAN.  THE LT RECIRC FAN OPERATED NORMALLY ON THE GROUND AND THE RT RECIRC FAN WAS PUT ON MCO PER MEL 21-25-01A.  RT RECIRC FAN WAS REPLACED IN BDL ON 020104 REF LOG E638468 ITEM 003.
